# SDR FDEA200903220997

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSE EXT UPPER SURFACE APPROX STA 1542, S2R.  COMPLIED WITH EA 757-5361-16-F1907, REV A AT FUSE STA 1542, S2R.  THIS IS A CATEGORY A REPAIR.   THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
